# SDR ABXA040226

- Difficulty date: June 12, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 38,655 hours, 42,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991183851
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT OF EXFOLIATION ON SHEAR TIE, AFT SIDE OF FS 1123 CANTED AT LONGERON 3 LEFT.  INSTALLED NEW CLIP, AFT SIDE FS 1123, LONGERON 3 LEFT IAW DC-9 SRM 51-30-2 AND 51-30-5.
